# SDR DALA2022111607396

- Difficulty date: November 5, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 73,149 hours, 27,784 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 FOUND ON ARRIVAL. AFT CARGO DOOR LOWER AFT CORNER FOUND CARGO NET FOOTER PINCH BETWEEN FRAME AND CARGO DOOR DOUBLER. CORRECTIVE ACTION: REMOVED EXISTING DOUBLER AT AFT CARGO DOOR LOWER AFT CORNER. FOUND NO ADDITIONAL DAMAGE TO UNDERLYING DOOR STRUCTURE DAMAGE TO DOUBLER REPAIR ONLY. FABRICATED NEW DOUBLER IAW B757 SRM 52-30-01. INSTALLED NEW REPAIR DOUBLER PER B757 SRM. (9084356)
